Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 111, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Jun 13, 2007, 5:28 PM EDT for Fulton County, Pennsylvania. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 13, 2007, 5:28 PM EDT (21:28 UTC)
- Expired
- Jun 13, 2007, 6:30 PM EDT
- In force
- 62 min
- Issued by
- NWS State College, PA
- Area
- Counties, with a storm outline in the text
County Fulton County, PA
The radar
The State College radar (KCCX), 109 km from the middle of the area, began a volume at 21:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 13, 1:24 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 9.5 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 192 J/kg
- Mixed-layer CIN
- -99 J/kg
- Mixed-layer LCL
- 855 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 9 m²/s²
- 0-3 km storm-relative helicity
- 37 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KCTP 132128
SVRCTP
PAC057-132230-
/O.NEW.KCTP.SV.W.0111.070613T2128Z-070613T2230Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
528 PM EDT WED JUN 13 2007
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
FULTON COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
* UNTIL 630 PM EDT
* AT 524 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
FORT LITTLETON...OR 15 MILES NORTHWEST OF CHAMBERSBURG...AND MOVING
SOUTHWEST AT 15 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
SIDELING HILL REST AREA AROUND 555 PM EDT...
MCCONNELLSBURG AND HARRISSONVILLE AROUND 605 PM EDT...
NEEDMORE AND BIG COVE TANNERY AROUND 630 PM EDT...
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 175 AND 183.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 30...ROUTE
522.
SEVERE THUNDERSTORMS CONTAIN DAMAGING WINDS 58 MPH OR STRONGER...OR
HAIL THREE QUARTERS OF AN INCH OR LARGER. SEEK SHELTER INSIDE A
STURDY LOCATION NOW.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.
LAT...LON 4010 7799 4010 7793 4006 7788 4001 7793
3989 7799 3986 7799 3980 7803 3973 7811
3986 7822 3988 7822
$$
FORECASTER: RXRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 2:59 PM EDT, 2 hours 29 minutes earlier.
Area forecast discussion, Jun 13, 2:59 PM EDT, 2 hours 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 259 PM EDT WED JUN 13 2007 .SYNOPSIS... A NEARLY STATIONARY TROUGH OF LOW PRESSURE OVER EASTERN PENNSYLVANIA WILL GRADUALLY PUSH WEST OF THE REGION BY LATE THURSDAY MORNING. AN AREA OF HIGH PRESSURE WILL THEN BUILD SOUTHWARD FROM NEW ENGLAND. THIS HIGH PRESSURE SYSTEM WILL CONTROL THE WEATHER OVER PENNSYLVANIA UNTIL A COLD FRONT APPROACHES BY THE WEEKEND. && .NEAR TERM /UNTIL 9 PM THIS EVENING/... SEVERE THUNDERSTORMS WATCH 392 IN EFFECT FOR THE ENTIRE CWA THROUGH 9 PM. SEVERAL SHORT WAVES ROTATING AROUND THE BACK SIDE OF AN UPPER LOW OFF OF THE NEW ENGLAND COAST. THE MAIN WAVE DROPPED SOUTHWEST OFF OF LAKE ONTARIO THIS MORNING AND HAS SET OFF THUNDERSTORMS OVER OUR FAR NORTHWEST ZONES. A LINE OF STORMS STRETCHES WEST TO EAST ALONG INTERSTATE 80 AND MOVING SOUTHWEST. CAPE VALUES ARND 1500J AND DEEP LYR SHEAR BTWN 25-30KTS IS COMPARABLE TO YESTERDAY...AND ENOUGH TO GENERATE ORGANIZED MULTICELLS WITH SVR WX. && .SHORT TERM /9 PM THIS EVENING THROUGH 6 PM THURSDAY/... CONVECTION WILL BE EXITING THE CWA THIS EVENING AND ONLY AN ISOLATED SHOWERS IS POSSIBLE THROUGH MIDNIGHT. HIGH PRESSURE WILL BUILD DOWN THE COAST FROM NEW ENGLAND ON THURSDAY...PUSHING BACKDOOR FRONT AND ASSOCIATED TONGUE OF LL MOISTURE WEST OF PA. EASTERLY FLOW WILL DRAW MUCH COOLER MARITIME AIRMASS INLAND ACROSS CENTRAL PA. MAY HAVE TO DEAL WITH STRATOCU OVR MTNS EARLY THURSDAY. HOWEVER...DON/T SEE MUCH OPPORTUNITY FOR PRECIP...AS MID LVL SUBSIDENCE EXPECTED IN WAKE OF SHORTWAVE PASSING TO OUR SOUTH. LOWER MAV POPS APPEAR MOST REASONABLE...ALTHOUGH CAN/T RULE OUT AN EARLY SHWR OVER THE SC MTNS. TEMPERATURE WILL BE ABOUT 5 DEGREES BELOW NORMAL ON THURSDAY. && .LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/... DRY AND SEASONABLE WEATHER APPEARS LIKELY FRIDAY AND SATURDAY...AS SFC HIGH PRESSURE REMAINS PARKED OFF OF THE MID ATLANTIC COAST. NEXT CHC FOR SHWR/TSTMS NOT UNTIL A WEAKENING COLD FRONT APPROACHES ON SUNDAY. MOST MED RANGE GUIDANCE SUGGESTS HOT WEATHER WILL RETURN EARLY NEXT WEEK...AS UPPER LVL RIDGE BUILDS OVR THE EASTERN CONUS. NEW ECMWF INDICATES 850 TEMPS RISING TO 22C BY MON EVENING AHEAD OF ANOTHER FRONT POISED TO CROSS THE AREA ON TUESDAY. && .AVIATION /19Z WEDNESDAY THROUGH MONDAY/... LINE OF STORMS WEST TO EAST WILL MOVE SOUTHWEST THROUGH 01Z. STORMS HAVE PASSED KBFD SO ONLY EXPECT A VCSH THROUGH THE EVENING. ALL OTHER AIRFIELDS WILL SEE TSRA AT SOME POINT THROUGH 01Z. THE STORMS WILL END IN KIPT THROUGH 20Z AND WILL MOVE THROUGH KUNV THEN KMDT...KAOO AND KJST CLOSER TO 00Z. WINDS WILL REMAIN NORTHEAST EXPECT HIGHER GUSTS IN TSRA. THURSDAY INTO SATURDAY...THE MID/UPPER LEVEL COOL POOL OF AIR ASSOCIATED WILL A SLOWLY MOVING UPPER LOW WILL SHIFT SOUTH OF PA. THIS WILL BRING DRY AIR INTO THE REGION...LEADING TO LITTLE IF ANY CHANCE FOR RAIN. SKIES SHOULD BE CLEAR AT NIGHT...AND MOSTLY SUNNY DURING THE DAY DURING THIS PERIOD WITH A LIGHT...MAINLY NORTHEAST WIND. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...FITZGERALD NEAR TERM...FITZGERALD/TYBURSKI SHORT TERM...FITZGERALD/TYBURSKI LONG TERM...TYBURSKI AVIATION...TYBURSKI/DANGELO
Hazardous weather outlook, Jun 13, 1:41 PM EDT, 3 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 141 PM EDT WED JUN 13 2007 PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053- 056>059-063>066-141745- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING- SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND- ADAMS-YORK-LANCASTER- 141 PM EDT WED JUN 13 2007 ...SEVERE THUNDERSTORM WATCH 392 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. SCATTERED THUNDERSTORMS ARE DEVELOPING THIS AFTERNOON IN THE VICINITY OF A WEAK FRONTAL BOUNDARY OVER CENTRAL PENNSYLVANIA. THESE STORMS WILL LIKELY PRODUCE LARGE HAIL AND LOCALLY DAMAGING WIND GUSTS. THE GREATEST RISK OF SEVERE WEATHER WILL BE WEST OF THE SUSQUEHANNA RIVER THROUGH 9 PM. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Jun 13, 3:16 PM EDT, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 316 PM EDT WED JUN 13 2007 PAZ033-132000- SOMERSET- 316 PM EDT WED JUN 13 2007 ...A STRONG THUNDERSTORM WILL AFFECT SOMERSET COUNTY... AT 312 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 8 MILES NORTHEAST OF SOMERSET...MOVING SOUTHWEST AT 10 MPH. WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM. THIS STORM WILL BE NEAR FRIEDENS AROUND 325 PM...SOMERSET AROUND 345 PM AND ROCKWOOD AROUND 400 PM. THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 100 AND 117. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 30...ROUTE 219. FORECASTER: RXR
Special weather statement, Jun 13, 3:45 PM EDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 345 PM EDT WED JUN 13 2007 PAZ019-132015- SOUTHERN CENTRE- 345 PM EDT WED JUN 13 2007 ...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL CENTRE COUNTY... AT 343 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER BELLEFONTE...MOVING SOUTHWEST AT 15 MPH. WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM. THIS STORM WILL BE NEAR PLEASANT GAP AROUND 350 PM AND STATE COLLEGE AROUND 415 PM. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 220...ROUTE 322...STATE ROAD 26...STATE ROAD 45. FORECASTER: DANGELO
Special weather statement, Jun 13, 4:24 PM EDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 424 PM EDT WED JUN 13 2007 PAZ018-019-132100- NORTHERN CENTRE-SOUTHERN CENTRE- 424 PM EDT WED JUN 13 2007 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN CENTRE COUNTY... AT 418 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES WEST OF STATE COLLEGE...MOVING SOUTHWEST AT 15 MPH. WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM. THIS STORM WILL BE NEAR PORT MATILDA AROUND 430 PM...ROCK SPRINGS AROUND 435 PM AND SANDY RIDGE AROUND 450 PM. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 220...ROUTE 322...STATE ROAD 350. FORECASTER: RXR
Local storm report, Jun 13, 4:26 PM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE STATE COLLEGE PA
426 PM EDT WED JUN 13 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 PM TSTM WND DMG 1 SW SKI GAP 40.31N 78.53W
06/13/2007 BLAIR PA TRAINED SPOTTER
TREES AND WIRES DOWN IN BIG LICK BRANCH TOWNSHIP.
1245 PM TSTM WND DMG W HIGHSPIRE 40.21N 76.79W
06/13/2007 DAUPHIN PA TRAINED SPOTTER
NUMEROUS TREES AND WIRES DOWN IN BUSER RUN 0.5 MILES WEST
OF HIGHSPIRE.
0157 PM HAIL ST. MARYS 41.43N 78.56W
06/13/2007 E0.75 INCH ELK PA PUBLIC
0210 PM HAIL 2 NNW MUNCY 41.23N 76.80W
06/13/2007 E0.88 INCH LYCOMING PA TRAINED SPOTTER
NICKEL SIZE HAIL AND 35 MPH WINDS REPORTED IN PENNSDALE
2.9 MILES NNW OF MUNCY.
0210 PM HAIL 5 E HUGHESVILLE 41.24N 76.63W
06/13/2007 E0.88 INCH LYCOMING PA TRAINED SPOTTER
ESTIMATED WIND GUST OF 35 MPH.
0215 PM TSTM WND DMG JOHNSONBURG 41.49N 78.68W
06/13/2007 ELK PA EMERGENCY MNGR
TREE DOWN ON MAIN ST.
0230 PM HAIL GRAND VALLEY 41.72N 79.54W
06/13/2007 E0.50 INCH WARREN PA TRAINED SPOTTER
MARBLE SIZE HAIL AND HEAVY RAIN...0.50 INCHES IN 15
MINUTES IN GRAND VALLEY.
0230 PM HAIL 10 N YOUNGSVILLE 42.00N 79.32W
06/13/2007 E0.75 INCH WARREN PA CO-OP OBSERVER
LIMBS DOWN. 0.68 INCHES OF RAIN. TEMPERATURE DROPPED FROM
84 DEGREES TO 54 DEGREES.
0255 PM HAIL BLOOMSBURG 41.00N 76.46W
06/13/2007 E0.75 INCH COLUMBIA PA PUBLIC
0300 PM HAIL GRAND VALLEY 41.72N 79.54W
06/13/2007 E0.25 INCH WARREN PA TRAINED SPOTTER
0.50 INCHES OF RAIN IN 15 MINUTES.
0306 PM HAIL HUMMELS WHARF 40.83N 76.84W
06/13/2007 E0.25 INCH SNYDER PA COUNTY OFFICIAL
911 OPERATOR REPORTED 1/4 INCH HAIL.
0315 PM HAIL GRAND VALLEY 41.72N 79.54W
06/13/2007 E0.50 INCH WARREN PA TRAINED SPOTTER
MARBLE SIZE HAIL AND HEAVY RAIN...0.50 INCHES IN 15
MINUTES IN GRAND VALLEY.
0325 PM TSTM WND DMG DEER LAKE 40.62N 76.06W
06/13/2007 SCHUYLKILL PA COUNTY OFFICIAL
911 CENTER REPORTED WIRES AND NUMEROUS LARGE TREES DOWN
IN DEER LAKE AND PENN TOWNSHIP.
0340 PM HAIL N BOSWELL 40.16N 79.03W
06/13/2007 E0.25 INCH SOMERSET PA TRAINED SPOTTER
HAIL COVERED DECK.
0405 PM HAIL 5 S MILLERSTOWN 40.48N 77.15W
06/13/2007 E0.88 INCH PERRY PA NWS EMPLOYEE
HAIL OBSERVED ON ROUTE 322.
&&
MACHSpecial weather statement, Jun 13, 4:31 PM EDT, 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 431 PM EDT WED JUN 13 2007 PAZ052-053-132115- COLUMBIA-NORTHUMBERLAND- 431 PM EDT WED JUN 13 2007 ...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL NORTHUMBERLAND AND SOUTHERN COLUMBIA COUNTIES... AT 424 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES NORTHEAST OF BLOOMSBURG...MOVING SOUTHWEST AT 20 MPH. WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. THIS STORM WILL BE NEAR CATAWISSA AROUND 445 PM...NUMIDIA AROUND 450 PM...KNOEBELS GROVE AROUND 500 PM...ELYSBURG AROUND 505 PM... KULPMONT...MOUNT CARMEL AROUND 510 PM...SHAMOKIN...FERNDALE AND FERNDALE AROUND 515 PM. THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES... I-80 BETWEEN MILE MARKERS 228 AND 243. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 11...STATE ROAD 61. FORECASTER: RXR
Special weather statement, Jun 13, 4:38 PM EDT, 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 438 PM EDT WED JUN 13 2007 PAZ025-132115- BLAIR- 438 PM EDT WED JUN 13 2007 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN BLAIR COUNTY... AT 430 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 11 MILES SOUTHWEST OF HUNTINGDON...MOVING SOUTHWEST AT 20 MPH. WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM. THIS STORM WILL BE NEAR MARTINSBURG AROUND 500 PM AND CLAYSBURG AROUND 510 PM. THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES... I-99 BETWEEN MILE MARKERS 15 AND 21. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 22. FORECASTER: RXR
The office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 8:47 PM EDT | Severe Thunderstorm Warning | CTP | Tioga | 58 min |
| Jun 12, 9:33 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Blair, Cambria | 42 min |
| Jun 13, 2:05 PM EDT | Severe Thunderstorm Warning | CTP | Elk | 55 min |
| Jun 13, 2:14 PM EDT | Severe Thunderstorm Warning | CTP | Warren | 46 min |
| Jun 13, 2:16 PM EDT | Severe Thunderstorm Warning | CTP | Lycoming | 29 min |
| Jun 13, 2:30 PM EDT | Severe Thunderstorm Warning | CTP | Schuylkill | 60 min |
| Jun 13, 2:44 PM EDT | Severe Thunderstorm Warning | CTP | Columbia | 31 min |
| Jun 13, 2:51 PM EDT | Severe Thunderstorm Warning | CTP | Northumberland | 54 min |
| Jun 13, 2:57 PM EDT | Severe Thunderstorm Warning | CTP | Snyder | 48 min |
| Jun 13, 3:06 PM EDT | Severe Thunderstorm Warning | CTP | Centre | 54 min |
| Jun 13, 3:25 PM EDT | Severe Thunderstorm Warning | CTP | Somerset | 65 min |
| Jun 13, 3:31 PM EDT | Severe Thunderstorm Warning | CTP | Dauphin, Juniata, Lebanon, Perry, Schuylkill | 74 min |
| Jun 13, 3:41 PM EDT | Severe Thunderstorm Warning | CTP | Cambria | 64 min |
| Jun 13, 3:47 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster | 43 min |
| Jun 13, 3:54 PM EDT | Severe Thunderstorm Warning | CTP | Huntingdon | 51 min |
| Jun 13, 4:01 PM EDT | Tornado Warning | CTP | Lancaster | 29 min |
| Jun 13, 4:12 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, York | 78 min |
| Jun 13, 4:28 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster | 32 min |
| Jun 13, 4:39 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Franklin | 66 min |
| Jun 13, 4:46 PM EDT | Severe Thunderstorm Warning | CTP | Blair, Huntingdon | 44 min |
| Jun 13, 5:04 PM EDT | Severe Thunderstorm Warning | CTP | Cambria, Somerset | 56 min |
| Jun 13, 5:04 PM EDT | Tornado Warning | CTP | York | 26 min |
| Jun 13, 5:39 PM EDT | Severe Thunderstorm Warning | CTP | Franklin | 36 min |
| Jun 13, 5:54 PM EDT | Severe Thunderstorm Warning | CTP | Bedford | 66 min |
| Jun 13, 6:10 PM EDT | Severe Thunderstorm Warning | CTP | Somerset | 50 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.